# SDR QXEA0200454

- Difficulty date: March 7, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,758 hours, 51,262 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

SEA- SMELLED SMOKE IN THE CABIN WHEN BOARDING THE AIRCRAFT.  LAVATORY SMOKE DETECTOR WENT OFF.  UPON INSPECTION, FOUND APU ALLOWING OIL INTO BLEED SYSTEM.  COMPLIED WITH BLEED AIR SYSTEM CHECK.  AIRCRAFT RETURNED TO SERVICE.
